# SDR RAIA00701029

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 17,011 hours, 15,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5555 - STL - EMERGENCY LIGHTS ON FLOOR INOPERATIVE FROM ROW 13 BACK.  MAINTENANCE REPAIRED A FAULTY CONNECTION AT ROW 16 LIGHT STRIP.
